Jump to content
Important Survey - Please Participate ×

How long after a reduction in Klonopin before you feel w/d


[Ir...]

Recommended Posts

I am wondering what other experience is when making reductions during your Klonopin taper.

 

How long after you cut before you really start to feel the withdrawal symptoms?  I made a pretty big cut from 1.5mg to 1 abou two weeks ago and I am feeling the dizziness, ringing ears, and nausea. 

 

It is not unbearable but I'm wondering if I should hold here for awhile or keep pushing forward with a much smaller reduction? 

Link to comment
Share on other sites

Hi,

 

If it were me, I would hold for a while  longer. I felt withdrawal symptoms around 7 days when I was cutting and holding. When I detoxed I felt them right at three days.

I also tapered too fast and it caught up with me at nine months and then I got almost every symptom in the book. I held for a very long time before I could taper again.

 

If I were you,  since you say that it is not unbearable, I would hold until my symptoms remained the same for a few days, meaning not getting any worse or changing, and then start tapering at a slower rate, like you suggested.

 

Good luck.

 

Jenny

Link to comment
Share on other sites

×
×
  • Create New...